MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 110 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 110-090
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 12/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture baker grade iii is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.
 
Event or Problem Description
Health professional reported right side capsular contracture, baker grade iii.The device has been explanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Device evaluation: visual analysis of the returned device identified: crease fold, deformation, yellow particles in the surface of the shell and weight to the spec.Cloudy and voids was observed after autoclave disinfection process.Based on the device analysis the final assessment is: - no issues found related with the manufacturing process.
 
Event or Problem Description

Brand Name
STYLE 110 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9805873
Report Number9617229-2020-03720
Device Sequence Number16307027
Product Code FTR
UDI-Device Identifier10888628002159
UDI-Public10888628002159
Combination Product (Y/N)N
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number110-090
Device Catalogue Number110-090
Device Lot Number3016545
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2020
Initial Date Received by Manufacturer 02/12/2020
Supplement Date Received by Manufacturer05/25/2020
Initial Report FDA Received Date03/09/2020
Supplement Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR